# SDR NACA20250728001

- Difficulty date: July 28, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 48,855 hours, 59,539 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plug
- Condition: Corroded
- Location: Nr 4 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#4 WINDOW PLUG OF MCD HAS LARGE PIECE OF EXFOLIATED MATERIAL FALLING OFF AT ITS FORWARD LOWER CORNER. REMOVED AND REPLACED #4 WINDOW PLUG IN MCD PER ANCRA INTL WINDOW PLUG INSTALLATION KIT DWG 86734 REV K
